# SDR FDEA201012104628

- Difficulty date: December 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 19,094 hours, 10,289 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: A5794254200400
- Part serial: TB0060
- Condition: Misaligned
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LT WING T/E FLAP NR6 FRONT CARRIAGE UPPER BRIDGE OTBD SHIM EXTRUDED.  EA6-2750-141650 REPAIR ACCOMPLISHED.  IAW GMM 6-2-100 REPAIR CLASSIFIED AS MINOR.
